# SDR DL767010818

- Difficulty date: May 18, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 58,861 hours, 28,556 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE STA 1480 FLOORBEAM AT THE RT O/B FRAME ATTACHMENT LOCATION AND AT RBL 72 AFT UPPER FLANGE.  ER/A 397554-14.
